MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 10; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 10; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 8002-062-626
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.  1 device is pending investigation.  there was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported fluid leaks onto patient support surface area. there was no patient involvement.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported fluid leaks onto patient support surface area.  there was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.

Brand Name
TEMP THERAPY PAD BOX OF 10
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11243600
Report Number0001831750-2021-00396
Device Sequence Number17036892
Product Code ILO
UDI-Device Identifier07613327261363
UDI-Public07613327261363
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8002-062-626
Device Catalogue Number8002062626
Device Lot NumberVMSR
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1